Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Positively curved bilinear forms
HTML articles powered by AMS MathViewer

by K. S. Sarkaria and S. M. Zoltek PDF
Proc. Amer. Math. Soc. 97 (1986), 577-584 Request permission

Abstract:

A characterisation of the positivity of sectional curvature is given in terms of the angular spread of the second fundamental form.
References
  • W. H. Greub, Linear algebra, 3rd ed., Die Grundlehren der mathematischen Wissenschaften, Band 97, Springer-Verlag New York, Inc., New York, 1967. MR 0224622
  • S. Kobayashi and K. Nomizu, Foundations of differential geometry, vol. 2, Wiley, New York, 1969.
  • Alan Weinstein, Positively curved $n$-manifolds in $R^{n+2}$, J. Differential Geometry 4 (1970), 1–4. MR 264562
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53B25, 15A63
  • Retrieve articles in all journals with MSC: 53B25, 15A63
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 97 (1986), 577-584
  • MSC: Primary 53B25; Secondary 15A63
  • DOI: https://doi.org/10.1090/S0002-9939-1986-0845968-7
  • MathSciNet review: 845968